# SDR ASMF201402007

- Difficulty date: January 3, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N855AM
- Make and model: Boeing 737752
- Aircraft serial: 33792
- Aircraft time: 31,199 hours, 16,609 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 106122629
- Condition: Failed
- Location: Le Slat
- Part time: 31,199 hours, 16,609 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT DUE TO DURING CLIMB, THE LE FLAPS TRANSIT LIGHT TURNED ON, SO FLIGHT CREW ACCOMPLISHED THE QRH 9.12 PROCEDURE, CONFIRMING THE FAILURE.  PERFORMED BITE TO FSEU IAW FIM 27-88 TASK 820 PROCEDURE, SHOWING FAILURE CODE 27-81207.  SO THE SLAT NR 4 PROXIMITY SENSOR WAS REPLACED IAW AMM 27-88-11.  SLAT PROXIMITY TEST WAS PERFORMED IAW MM 27-88-11, TESTED CORRECT.  AN OVERWEIGHT INSPECTION WAS PERFORMED IAW MM 05-51-35-210-801 PHASE I A, NO DAMAGES WERE FOUND.
